# SDR 2009FA0000292

- Difficulty date: April 3, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Aircraft: N636B
- Make and model: Beech A200
- Aircraft serial: BC61
- Aircraft time: 15,407 hours, 15,066 cycles
- Engine: Pwa PT6*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Valve
- Part number: 10138001315
- Part serial: 557
- Condition: Failed
- Location: Cabin Pressure
- Part time: 756 hours, 720 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB TO ALTITUDE CABIN FAILED TO MAKE MAXIMUM DIFFERENTIAL PRESSURE AND HAD A HIGHER THAN NORMAL CABIN. FOUND A P3 AIR TUBE DISSCONNECTED AT RT HEAT EXCHANGER IN RT WING. ON MX FLIGHT FOUND LT FLOW CONTROL VALVE WEAK. REPLACED DUCT AND FLOW CONTROL VALVE.
